# SDR VJ9800011

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN LANDING GEAR ANGLE BROKEN AT AFT EYE BOLT HINGE POINT FOR OUTER DOOR.  REPLACED ANGLE IAW SRM 57-15-2 AND 32-13-21.
